TITLE

Dynamical states and stability of linear arrays of Josephson junctions

AUTHOR(S)
Hadley, P.; Beasley, M. R.
PUB. DATE
March 1987
SOURCE
Applied Physics Letters;3/9/1987, Vol. 50 Issue 10, p621
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider a one-dimensional array of dc-biased Josephson junctions shunted by a load of passive circuit elements. The load serves to couple the ac Josephson effect oscillations in the various junctions, giving rise to dynamical states of the system that do not appear for a single junction. Our results demonstrate two distinct phase-locked states of the array, hysteresis, and chaotic behavior depending on the load and the value of the bias current. Implications of these results for local oscillator applications of such arrays are also discussed.
ACCESSION #
9822287

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics